# SDR USAA2013011700032

- Difficulty date: December 11, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53230940202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON PLATE AT DME NR 2 ANTENNA BETWEEN FR24 TO FR24A & BETWEEN S43R TO S44.  REPLACED PLATE AT DME NR 2 ANTENNA BETWEEN FR24 TO FR24A & BETWEEN S43R TO S44 IAW A321 SRM 51-72-11.
